# SDR QMLA2015050515035

- Difficulty date: May 5, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N108LN
- Make and model: Snias AS350B3
- Aircraft serial: 3959
- Aircraft time: 5,045 hours, 15,070 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,545 hours, 5,587 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 704A2100321202
- Part serial: 279751
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LATERAL CARGO HOLD DOOR HAS DELAMINATION.
